# SDR SIMA200127302

- Difficulty date: September 30, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 20512
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED ALL POWER SUPPLIES IAW SAAB 340AMM.  OPS CHECKED GOOD.  (M)
